# SDR DALA2016032402334

- Difficulty date: March 11, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ball Screw
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 T/E FLAP BALL NUT TRUNNION HAS CORROSION AND BOTH BALL NUT BUSHINGS ARE WORN OUT OF LIMITS.  R & R RT WING NR 5 T/E FLAP BALLSCREW IAW AMM 27-51.  NEW BUSHINGS WILL BE ACCOMPLISHED ON T/C 271-2542.
